MathSciNet Relay Station
MathSciNet bibliographic data
MR2802972 47H10 (46B20)
Eldred, A. Anthony; Raj, V. Sankar; Veeramani, P. On best proximity pair theorems for relatively $u$-continuous mappings. Nonlinear Anal. 74 (2011), no. 12, 3870–3875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement